Previous |  Up |  Next

Article

Keywords:
c-semistratifiable space; k-c-semistratifiable space; submesocompact space; $g$ function; strong $\beta $-space
Summary:
Recall that a space $X$ is a c-semistratifiable (CSS) space, if the compact sets of $X$ are $G_\delta $-sets in a uniform way. In this note, we introduce another class of spaces, denoting it by k-c-semistratifiable (k-CSS), which generalizes the concept of c-semistratifiable. We discuss some properties of k-c-semistratifiable spaces. We prove that a $T_2$-space $X$ is a k-c-semistratifiable space if and only if $X$ has a $g$ function which satisfies the following conditions: (1) For each $x\in X$, $\{ x\}=\bigcap \{g(x, n)\colon n\in \mathbb {N}\}$ and $ g(x, n+1)\subseteq g(x, n)$ for each $n\in \mathbb {N}$. (2) If a sequence $\{x_n\}_{n\in \mathbb {N}}$ of $X$ converges to a point $x\in X$ and $y_n\in g(x_n, n)$ for each $n\in \mathbb {N}$, then for any convergent subsequence $\{y_{n_k}\}_{k\in \mathbb {N}}$ of $\{y_n\}_{n\in \mathbb {N}}$ we have that $\{y_{n_k}\}_{k\in \mathbb {N}}$ converges to $x$. By the above characterization, we show that if $X$ is a submesocompact locally k-c-semistratifiable space, then $X$ is a k-c-semistratifible space, and the countable product of k-c-semistratifiable spaces is a k-c-semistratifiable space. If $X=\bigcup \{{\rm Int}(X_n)\colon n\in \mathbb {N}\}$ and $X_n$ is a closed k-c-semistratifiable space for each $n$, then $X$ is a k-c-semistratifiable space. In the last part of this note, we show that if $X=\bigcup \{X_n\colon n\in \mathbb {N}\}$ and $X_n$ is a closed strong $\beta $-space for each $n\in \mathbb {N}$, then $X$ is a strong $\beta $-space.
References:
[1] Bennett, H., Byerly, R., Lutzer, D.: Compact $G_\delta $ sets. Topology Appl. 153 (2006), 2169-2181. DOI 10.1016/j.topol.2005.08.011 | MR 2239079 | Zbl 1101.54034
[2] Borges, C. R.: On stratifiable spaces. Pacific J. Math. 17 (1966), 1-16. DOI 10.2140/pjm.1966.17.1 | MR 0188982 | Zbl 0175.19802
[3] Creede, G. D.: Concerning semi-stratifiable spaces. Pacific J. Math. 32 (1970), 47-54. DOI 10.2140/pjm.1970.32.47 | MR 0254799 | Zbl 0189.23304
[4] Engelking, R.: General Topology. Sigma Series in Pure Mathematics 6, Heldermann, Berlin, revised ed. 1989. MR 1039321 | Zbl 0684.54001
[5] Gao, Z. M.: On $g$-function separation. Questions Answers Gen. Topology 4 (1986), 47-57. MR 0852951 | Zbl 0597.54027
[6] Gao, Z. M.: The closed images of metric spaces and Fréchet $\aleph$-spaces. Questions Answers Gen. Topology 5 (1987), 281-291. MR 0917886 | Zbl 0643.54035
[7] Good, C., Knight, R., Stares, I.: Monotone countable paracompactness. Topology Appl. 101 (2000), 281-298. DOI 10.1016/S0166-8641(98)00128-X | MR 1733809 | Zbl 0938.54026
[8] Gruenhage, G.: Generalized Metric Spaces. Handbook of Set-Theoretic Topology. North-Holland, Amsterdam (1984). MR 0776629
[9] Hodel, R. E.: Moore Spaces and $\omega\Delta$-spaces. Pacific J. Math. 38 (1971), 641-652. DOI 10.2140/pjm.1971.38.641 | MR 0307169
[10] Kemoto, N., Yajima, Y.: Certain sequences with compact closure. Topology Appl. 156 (2009), 1348-1354. DOI 10.1016/j.topol.2008.12.016 | MR 2502009 | Zbl 1169.54003
[11] Kyung, B. L.: Spaces in which compacta are uniformly regular $G_\delta$. Pacific J. Math. 81 (1979), 435-446. DOI 10.2140/pjm.1979.81.435 | MR 0547610
[12] Lin, S.: A note on k-semistratifiable spaces. J. Suzhou University (Natural Science) 4 (1988), 357-363.
[13] Lin, S.: Generalized Metric Spaces and Mappings. Chinese Science Publishers, Beijing (1995). MR 1375020
[14] Lin, S.: Mapping theorems on k-semistratifiable spaces. Tsukuba J. Math. 21 (1997), 809-815. MR 1603848 | Zbl 1025.54501
[15] Lutzer, D. J.: Semimetrizable and stratifiable spaces. General Topology Appl. 1 (1971), 43-48. DOI 10.1016/0016-660X(71)90109-7 | MR 0296893 | Zbl 0211.25704
[16] Martin, H. W.: Metrizability of $M$-spaces. Can. J. Math. 4 (1973), 840-841. DOI 10.4153/CJM-1973-086-0 | MR 0328875 | Zbl 0247.54031
[17] Peng, L.-X., Wang, L. X.: On $ CSS$ spaces and related conclusions. Chinese Acta Math. Sci. (Chin. Ser. A) 30 (2010), 358-363. MR 2664833 | Zbl 1224.54065
[18] Peng, L.-X., Lin, S.: Monotone spaces and metrization theorems. Chinese Acta Math. Sinica (Chin. Ser.) 46 (2003), 1225-1232. MR 2035746 | Zbl 1045.54010
[19] Yajima, Y.: Strong $\beta$-spaces and their countable products. Houston J. Math. 33 (2007), 531-540. MR 2308994 | Zbl 1243.54046
Partner of
EuDML logo